# SDR DALA14025533306

- Difficulty date: April 21, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 45,766 hours, 6,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERAIVE AT SEATS 30-32 AB.  RECONNECTED CONNECTOR AT SEAT 32.
